# SDR 2013F00130

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: General aviation
- Aircraft: VHOGR
- Make and model: Boeing 767338
- Aircraft serial: 28724
- Aircraft time: 61,107 hours, 17,523 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fuel Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF THE FUEL TANK BOOST PUMP WIRING IAW SB 767-28A0053, REV 03.   OUTER SLEEVING ON RT FWD AND RT AFT FUEL BOOST PUMP LOOMS BOTH HAVE MULTIPLE SPLITS AND WORN AREAS ALONG THEIR LENGTH.  NO DEFECTS FOUND WITH INNER SLEEVES OR ELECTRICAL CABLES.  BOTH OUTER SLEEVES REPLACED IAW SB 767-28A0053, R3.
